# SDR MASA2023102900137

- Difficulty date: October 29, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 17,088 hours, 10,135 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Computer
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SLAT 3 FAILED (DECLARED EMERGENCY)  PREFORM RESET TEST CLEARED INHIBIT OPS CHECKED AND OPS GOOD
